# SDR MWEA95302

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CREW REPORTS AT START OF TAKEOFF ROLL, LEFT ENGINE EPR GAUGE FLUCTUATES ABOVE 1.8 EPR.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE LEAK CHECKED PT2 AND PT7 LINES AND NO LEAK FOUND.  WIRE 'D' FROM EPR TRANSMITTER WAS FOUND BROKEN JUST ABOVE RUDDER PEDALS.  REPAIRED WIRE, RAN ENGINES AND OPS CHECK GOOD.  RETURNED A/C TO SERVICE.
